# SDR SWIA201231683

- Difficulty date: August 31, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 24,458 hours, 20,864 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A NOSE GEAR DISAGREE.  (FLT 5408)  REPLACED NOSE GEAR DRAG BRACE AND HARNESS ASSEMBLY IN REFERENCE TO AMM.  P/N: 16400-105  S/N OFF: DCL122/95
